# SDR DALA2017030601831

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 57,705 hours, 21,541 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 30D  IS INOPERATIVE.  RECONNECTED ELECTRICAL CONNECTOR FOR THE LIGHTAT 30D.  EMERGENCY LIGHT TESTED SATISFACTORY.
